ywca Minneapolis

Downtown Schedule

Wednesday Jan 23, 2019

6:30 am

Total Stretch

Colette I.

6:30 am - 7:25 am

Treat your body and energize your day with this invigorating stretch class. All fitness levels are welcome.

8:30 am

Vinyasa Yoga Plus

Judy A.

8:30 am - 9:45 am

Vinyasa means breath-synchronized movement, and consists of strong, flowing breath-based movement. Students should be injury-free and have a regular yoga practice.

Class Length: 55 minutes

10:00 am

Fit and Tone

Judy A.

10:00 am - 10:55 am

A low- to non-impact aerobics class that also includes strength and flexibility training. Great for beginners but all levels welcome.

11:15 am

Chair Yoga

Natalie J.

11:15 am - 12:00 pm

Ground your mind and body with chair yoga. Perfect for individuals of all ability and mobility levels, chair yoga combines physical exercise with focused attention and deliberate breathing. In addition to a good stretch, chair yoga will help you feel better, move better, and live better. Intensity level 1

12:05 pm

Hatha Yoga

Natalie J.

12:05 pm - 1:00 pm

Designed as an entry-level class, this class features slow-paced postures with some simple breathing exercises. This is a good place to learn basic poses and relaxation techniques, and to become comfortable with yoga.

Class Length: 55 minutes

5:00 pm

Vinyasa Yoga

Natalie J.

5:00 pm - 5:55 pm

Vinyasa means breath-synchronized movement, and consists of strong, flowing breath-based movement. Students should be injury-free and have a regular yoga practice.

Class Length: 55 minutes

5:30 pm

Aqua Blast

Patty M.

5:30 pm - 6:25 pm

Need to add intensity to your fitness routine? This class will challenge your endurance, strength and coordination by adding water resistence to movement. Participants should be experienced exercisers and comfortable in the water.

6:05 pm

Restorative Yoga

Natalie J.

6:05 pm - 7:00 pm

Fundamental yoga poses practiced while the body is supported with props, allowing greater relaxation, restoration and renewal. Note: This class is 75 minutes.

There are no classes to display.
Thursday Jan 24, 2019

6:30 am

Cycle 55

Lisa S.

6:30 am - 7:25 am

Intervals, hills, power challenges and more! Cycle instructors pull out a mix of techniques to coach you through these classes. Instructors tailor each class to the participants and add music and a bit of personality to make your ride enjoyable. Each class is geared to meet the needs of all fitness levels and instructors offer modifications throughout.

8:30 am

Hatha Yoga

Lola P.

8:30 am - 9:25 am

Designed as an entry-level class, slow-paced postures with some simple breathing exercises. This is a good place to learn basic poses, relaxation techniques, and become comfortable with yoga.

Class Length: 55 minutes

 

 

 

9:30 am

Cardio Dance

Marie D.

9:30 am - 10:25 am

Let a wide variety of music inspire your workout. This class is designed to encourage participants to put their own energy level, ability and style into the moves in a non-intimidating and fun environment. All fitness levels are welcome.

9:30 am

SilverSneakers Splash

Lola P.

9:30 am - 10:25 am

SilverSneakers Splash is a universal class designed to increase cardiovascular endurance, agility, strength and balance in an aqua environment.

10:45 am

SilverSneakers Classic

Lola P.

10:45 am - 11:30 am

SilverSneakers® Classic uses hand-held weights, elastic tubing with handles, balls for resistance and a chair for support as well as non-impact aerobic choreography; exercises are designed to increase range of movement and activities of daily living (ADLs).

11:55 am

Circuit

Wendy T.

11:55 am - 12:50 pm

Stations utilizing strength, balance, agility and power are set up in the classroom and combined with cardio intervals for an efficient and intense workout. Multiple fitness levels welcome.

5:30 pm

Cycle 55

Loralean J.

5:30 pm - 6:25 pm

Intervals, hills, power challenges and more! Cycle instructors pull out a mix of techniques to coach you through these classes. Instructors tailor each class to the participants and add music and a bit of personality to make your ride enjoyable. Each class is geared to meet the needs of all fitness levels and instructors offer modifications throughout.

5:30 pm

NEW! Pumped!

Amy H.

5:30 pm - 6:25 pm

This class is designed for all fitness levels. It uses free weights, motivational music, and trained instructors to help you add strength and define muscles. All Pumped! classes are taught in the gym at all locations. Great for all fitness levels.

6:30 pm

NIA

Andrea W.

6:30 pm - 7:30 pm

NIA is a sensory-based movement practice empowering people of all shapes and sizes by connecting the body, mind, emotions and spirit. NIA draws from disciplines of the martial arts, dance arts and healing arts. Every class offers a unique combination of 52 moves that correspond with the main areas of the body: the base, the core and the upper extremities. Beginners and highly fit athletes alike can adapt NIA to meet their needs by choosing from three intensity levels.

There are no classes to display.
See All Upcoming Classes






PDF Schedules


Download Our Free Mobile Apps

YWCA Minneapolis now has two free apps for your Apple or Android™ phone to help you make the most of your gym membership and reach your fitness goals.


Click here to learn more about our apps!